# SDR C1HA200292007

- Difficulty date: June 24, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 55,832 hours, 36,360 cycles
- Engine: Pwa JT8D17
- Engine time: 59,836 hours, 20,273 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THROUGH FL280 NR 2 ENGINE OIL TEMP INDICATED BEYOND REDLINE RADIAL.  NR 2 ENGINE SHUTDOWN 2 GALLONS OF OIL LOST, OIL PRESSURE 5PSI DURING DESCENT. OIL TEMP BACK IN GREEN AND AFTER SHUTDOWN NR 2 ENGINE WINDMILLED FOR 21 MINUTES.  REMOVED AND REPLACED ENGINE.
